# SDR MWEA990003

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 39132911
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FORWARD END OF LONGERON SPLICE AT LONGERON 29 LEFT STATION 907.  MTC FABRICATED AND INSTALLED NEW SPLICE SECTION.
